# SDR TIMA2024021614005

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99
- Aircraft serial: U112
- Aircraft time: 41,852 hours, 70,431 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO 16L SLC, EXTENDED GEAR AND CONFIGURED FOR LANDING.  NEGATIVE GEAR INDICATION FOR THE NOSE GEAR, WENT AROUND AND REQUESTED DELAY VECTORS TO TROUBLE SHOOT. CYCLED THE GEAR WITH NO CHANGE TO NOSE GEAR INDICATION. TESTED THE BULBS, WITH NO ILLUMINATION TO THE NOSE GEAR BULB. NO HORNS OR LIGHTS WITH GEAR EXTENDED. DECIDED TO EXECUTE THE EMERGENCY GEAR EXTENSION PROCEDURE AND DECLARE AN EMERGENCY JUST IN CASE OF A LANDING GEAR FAILURE.  EXECUTED A LOW APPROACH OVER 16R TO HAVE ANOTHER AIRCRAFT VERIFY IF THE NOSE GEAR WAS EXTENDED AND THEY REPORTED THAT IT WAS EXTENDED. FLEW A NORMAL TRAFFIC PATTERN WITH THE LANDING GEAR EXTENDED AND LANDED ON 16R, TAXI’D TO NORTH CARGO WITHOUT INCIDENT.
